| Catalog Number |
V0070740 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer pulled the wound suction jp bulb off of the shelf (single sterile).The cif filed for the pack where the hair was found on the mayo tray is correct and can be submitted.But they would need a cif filed for the jp bulb where a hair was found when opened.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A labeling review was not performed because labeling could not have prevented the reported failure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: e,f,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer pulled the wound suction jp bulb off of the shelf (single sterile).The cif filed for the pack where the hair was found on the mayo tray is correct and can be submitted.But they would need a cif filed for the jp bulb where a hair was found when opened.Per additional information received on (b)(6) 2025, the defect was noticed prior to use.Patient was not in the room at the time.